Les équations du type mixte et le problème de Tricomi
Séminaire Bourbaki : années 1954/55 - 1955/56, exposés 101-136, Séminaire Bourbaki no. 3  (1956), Talk no. 124, p. 261-272
@incollection{SB_1954-1956__3__261_0,
     author = {Germain, Paul},
     title = {Les \'equations du type mixte et le probl\`eme de Tricomi},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1954/55 - 1955/56, expos\'es 101-136},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {3},
     year = {1956},
     note = {talk:124},
     pages = {261-272},
     zbl = {0147.08503},
     mrnumber = {1611390},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1954-1956__3__261_0}
}
Germain, Paul. Les équations du type mixte et le problème de Tricomi, in Séminaire Bourbaki : années 1954/55 - 1955/56, exposés 101-136, Séminaire Bourbaki, no. 3 (1956), Talk no. 124, pp. 261-272. http://www.numdam.org/item/SB_1954-1956__3__261_0/

[1] Agmon (S.) and Bers (L.) . - The expansion theorem for pseudo-analytic functions, Proc. Amer. math. Soc., t. 3, 1952, p. 757-764. | MR 57349 | Zbl 0047.32101

[2] Agmon (S.), Niremberg (L.) and Protter (M.H.). - A maximum principle for a class of hyperbolic equations and applications to equations of mixed elliptic-hyperbolic type, Comm. pure and appl. Math., t. 6, 1953, p. 455-470. | MR 58835 | Zbl 0090.07401

[3] Bers (Lipman) . - The Dirichlet problem for a partial differential equation of mixed type, Bull. Amer. math. Soc., Abstract, t. 54, n° 504, 1948, p. 1073.

[4] Bers (Lipman) . - On the continuation of a potential gas flow across the sonic line, Tech. Notes Nat. Adv. Comm. Aeronaut., n° 2058, 1950, 58 p. | MR 36121

[5] Bicadze (A.B.). - O nekotorykh zadačakh smešannogo tikpa, Doklady, t. 70, 1950, p. 561-564. | MR 35372

[6] Carrier (G.F.) and Ehlers (F.E.) . - On some singular solutions of the Tricomi equation, Quart. appl. Math., t. 6, 1948, p. 331-337. | MR 27119 | Zbl 0033.37402

[7] Cole (Julian D.) . - Note on the fundamental solution of wyvv + yww = 0 , Z. f. angew. Math. Phys., t. 3, 1952, p. 286-297. | MR 50777 | Zbl 0047.34501

[8] Darboux (Gaston) . - Leçons sur la théorie générale des surfaces ... , t. 2, 2e éd. - Paris, Gauthier-Villars, 1915 (livre 4, chap. 3, p. 54-70).

[9] Frankl (F.). - On Cauchy's problem for partial differential equations of mixed elliptico-hyperbolic type with initial data on the parabolic line (Russian, English summary) Bull. Acad. Sc. URSS, [Izvestia Akad. Nauk SSSR] Sér. Math., t. 8, 1944, p. 195-224. | MR 12372 | Zbl 0061.21604

[10] Frankl (F.). - On the problem of Chaplygin for mixed sub- and supersonic f lows (Russian, English summary) , Bull. Acad. Sc. URSS, [Izvestia Akad. Nauk SSSR] Sér. Math., t. 9, 1945, p. 121-143. | MR 15981 | Zbl 0063.01435

[11] Frankl (F.). - On a new boundary problem for the equation y ∂2z/dx2 + ∂2z/dy2 = 0 (Russian), Moskov. Gos. Univ. Učenye Zapiski 152, Mekhanika, t. 3, 1951, p. 99-1951.

[12] Gellerstedt (S.) . - Sur un problème aux limites pour une équation linéaire aux dérivées partielles du second ordre de type mixte, VII+92p., Uppsala,Almqvist och Wiksells (Thèse Uppsala 1935). | JFM 61.1259.02

[13] Germain (P.) . - Introduction à l'étude mathématique des écoulements transsoniques, La Recherche aéronautique, n° 22, 1951. | MR 49457

[14] Germain (P. ) . - Remarks on the theory of partial differential equations of mixed type and applications to the study of transonic flow, Comm. pure and appl. Math., t. 7, 1954, p. 117-143. | MR 65792 | Zbl 0055.08503

[15] Germain (P.). - Maximum theorems and reflections of simple waves, NACA Tech. Note n° 3299, 1955, 22 p. | MR 71223

[16] Germain (P.). - An expression for Green's function for a particular Tricomi problem, Quart. appl. Math., t. 14, n° 2, 1956, p. 113-124. | MR 79713 | Zbl 0072.10502

[17] Germain (P.) et Bader (R. ) . - Sur quelques problèmes relatifs à l'équation de type mixte de Tricomi, Publication O.N.E.R.A., Chatillon-sous-Bagneux, n° 54, 1952. | MR 52665

[18] Germain (P.) et Bader (R.). - Problèmes elliptiques et hyperboliques singuliers pour une équation du type mixte, Publication O.N.E.R.A., Chatillon-sous-Bagneux, n° 60, 1952.

[19] Germain (P.) et Bader (R.). - Sur le problème de Tricomi, Rend. Cire. Mat. Palermo, Sér. 2, t. 2, 1953, p. 53-70. | MR 61746 | Zbl 0052.09701

[20] Germain (P.) et Bader (R.). - Solutions élémentaires de certaines équations aux dérivées partielles du type mixte, Bull. Soc. math. France, t. 81, 1953, p. 145-174. | Numdam | MR 58834 | Zbl 0051.07503

[21] Holmgren (E.). - Sur un problème aux limites pour l'équation ym ∂2z/∂x2 + ∂2z/∂y2 = 0 Ark. Mat. Astr. Fys. , t. 19 B, n° 14, 1926, 3 p. | JFM 53.0455.03

[22] Langer (R.E.). - The asymptotic solutions of ordinary linear differential equations of the second order, with special reference to a turning point, Trans. Amer. math. Soc., t. 67, 1949, p. 461-490. | MR 33420 | Zbl 0041.05901

[23] Lavrent'Ev (M.A.) et Bicadze (A.B.) . - K probleme uravnenij smešannogo tipa, Doklady, t. 70, n° 3, 1950, p. 373-376. | MR 35371 | Zbl 0040.20001

[24] Morawetz (C.S.). - A uniqueness theorem for Frankl's problem, Comm. pure and appl. Math., t. 7, 1954, p. 697-703. | MR 65791 | Zbl 0056.31904

[25] Protter (M.H. ) . - A boundary value problem for an equation of mixed type, Trans. Amer. math. Soc., t. 71, 1951, p. 416-429. | MR 50132 | Zbl 0044.09502

[26] Protter (M.H. ) . - Uniqueness theorems for the Tricomi problem, J. rat. Mech. and Anal., t. 2, 1953, p. 107-114. | MR 52663 | Zbl 0050.09402

[27] Protter (M.H.). - The two noncharacteristic problem with data partly on the parabolic line, Pacific J. Math., t. 4, 1954, p. 99-108. | MR 60128 | Zbl 0055.32503

[28] Protter (M.H.). - New boundary value problems for the wave equation and equations of mixed type, J. rat. Mech. and Anal., t. 3, 1954, p. 435-446. | MR 62927 | Zbl 0055.32502

[29] Protter (M.H. ) . - An existence theorem for the generalized Tricomi problem, Duke math. J., t. 21, 1954, p. 1-7. | MR 60127 | Zbl 0055.08502

[30] Protter (M.H.) . - Uniqueness theorems for the Tricomi problem, II, J. rat. Mech. and Anal., t. 4, 1955, p. 721-732. | MR 72352 | Zbl 0065.08302

[31] Tricomi (F. ) . - Sulle equazioni lineari alle derivate parziali di 2° ordine di tipo misto, Acc. Lincei Rend., Série 5, t. 14, 1923, p. 133-247. | JFM 49.0346.01

[32] Weinstein (A. ) . - On Tricomi' s equation and generalized axially symmetric potential theory, Acad. royale Belgique, Bull. Classe Sc., Série 5, t. 37, 1951, p. 348-358. | MR 49453 | Zbl 0043.10003